# SDR NSVA20070130

- Difficulty date: May 13, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 27,307 hours, 32,585 cycles
- Engine: Ge CT79B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO TQ INDICATION ON LT ENGINE ON TAKEOFF ROLL.  CLEANED AND INSPECTED TORQUE SENSOR IAW SAAB AMM 77-13-10-02.  OPS CHECK GOOD.
